Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("QUADRATURE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7992

  • Page / 320

Export

Selection :

  • and

APPLICATIONS OF VARIATIONAL INEQUALITIES TO THE EXISTENCE THEOREM ON QUADRATURE DOMAINSSAKAI M.1983; TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9947; USA; DA. 1983; VOL. 276; NO 1; PP. 267-279; BIBL. 8 REF.Article

ON AN OSCULATORY QUADRATURE FORMULARABINOWITZ P.1983; BIT (NORDISK TIDSKRIFT FOR INFORMATIONSBEHANDLING); ISSN 0006-3835; SWE; DA. 1983; VOL. 23; NO 1; PP. 139-140; BIBL. 3 REF.Article

SHARPER ERROR ESTIMATES IN ADAPTIVE QUADRATURELAURIE DP.1983; BIT (NORDISK TIDSKRIFT FOR INFORMATIONSBEHANDLING); ISSN 0006-3835; SWE; DA. 1983; VOL. 23; NO 2; PP. 258-261; BIBL. 5 REF.Article

GENERALIZED COMPOSITE INTEGRATION RULES IN THE PRESENCE OF A SINGULARITYRABINOWITZ P.1982; NRIMS TECH. REP., TWISK; ISSN 501689; ZAF; DA. 1982; NO 272; 9 P.; BIBL. 5 REF.Serial Issue

OPTIMAL QUADRATURE ALGORITHMS IN HP SPACESSIKORSKI K.1982; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1982; VOL. 39; NO 3; PP. 405-410; BIBL. 13 REF.Article

STIELTJES POLYNOMIALS AND RELATED QUADRATURE RULESMONEGATO G.1982; SIAM REV.; ISSN 0036-1445; USA; DA. 1982; VOL. 24; NO 2; PP. 137-158; BIBL. 36 REF.Article

INTEGRALS INVOLVING THE GENERALIZED LAURICELLA FUNCTIONMUNOT PC; PADMANABHAM PA.1981; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1981; VOL. 12; NO 3; PP. 388-392; BIBL. 8 REF.Article

QUADRATURE FORMULAS WITH POSITIVE WEIGHTSSOTTAS G.1981; BIT (NORDISK TIDSKRIFT FOR INFORMATIONSBEHANDLING); ISSN 0006-3835; SWE; DA. 1981 PUBL. 1982; VOL. 21; NO 4; PP. 491-504; BIBL. 11 REF.Article

EVALUATION OF WEAKLY SINGULAR INTEGRALSOPFER G.1980; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1980; VOL. 53; PP. 191-202; BIBL. 5 REF.Conference Paper

ON SIMPLEX TRAPEZOIDAL RULE FAMILIESLYNESS JN; GENZ AC.1980; S.I.A.M. J. NUMER. ANAL.; USA; DA. 1980; VOL. 17; NO 1; PP. 126-147; BIBL. 5 REF.Article

SULLA CONVERGENZA DI CERTE FORMULE DI QUADRATURA = SUR LA CONVERGENCE DE CERTAINE FORMULE DE QUADRATUREMORELLI A; GORI LNA.1980; RIV. MAT. UNIV. PARMA; ISSN 0035-6298; ITA; DA. 1980; VOL. 6; PP. 413-418; ABS. ENG; BIBL. 3 REF.Article

ON AVOIDING THE SINGULARITY IN THE NUMERICAL INTEGRATION OF PROPER INTEGRALSRABINOWITZ P.1979; B.I.T.; DNK; DA. 1979; VOL. 19; NO 1; PP. 104-110; BIBL. 4 REF.Article

IMPOSTAZIONE GENERALE DI UN PROBLEMA RELATIVO ALLE FORMULE DI QUADRATURA = FORMULATION GENERALE D'UN PROBLEME RELATIF A UNE FORMULE DE QUADRATURENICOLO L; GORI A.1979; R.C. MAT.; ITA; DA. 1979; VOL. 12; NO 1; PP. 157-166; ABS. ENG; BIBL. 6 REF.Article

UN' ESTENSIONE OTTIMALE DELLA FORMULA DI QUADRATURA DI RADAU = UNE EXTENSION OPTIMALE DE LA FORMULE DE QUADRATURE DE RADAUBARATELLA P.1979; R.C. SEMINAR. NAT. TORINO; ITA; DA. 1979; VOL. 37; NO 1; PP. 147-158; ABS. ENG; BIBL. 7 REF.Article

ON P-GENERATOR FULLY SYMMETRIC QUADRATUR RULES.LYNESS JN; KEAST P.1978; NUMER. MATH.; DTSCH.; DA. 1978; VOL. 30; NO 1; PP. 51-63; BIBL. 5 REF.Article

FURTHER PROPERTIES OF INNER PRODUCT QUADRATURE FORMULAS.GRIBBLE JD.1977; B.I.T.; DANM.; DA. 1977; VOL. 17; NO 4; PP. 392-408; BIBL. 7 REF.Article

INTEGRALS AND AREAS EXPRESSED AS BILINEAR FORMS OF DISCRETE DEFINING DATA.NONWEILER T.1977; J. INST. MATH. APPL., LONDON; G.B.; DA. 1977; VOL. 19; NO 2; PP. 159-168; BIBL. 9 REF.Article

ON QUADRATURE RULES FOR ORDINARY AND CAUCHY PRINCIPAL VALUE INTEGRALS OVER CONTOURS.ELLIOTT D; DONALSON JD.1977; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1977; VOL. 14; NO 6; PP. 1078-1087; BIBL. 6 REF.Article

EVALUATION OF GENERALIZED HOWLAND INTEGRALSLING CB.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 38; NO 158; PP. 593-599; BIBL. 5 REF.Article

OPTIMAL QUADRATURE FORMULA OF MARKOV'S AND LOCHER'S TYPE WITH WEIGHT FUNCTIONLEVIN M.1982; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1982; VOL. 40; NO 1; PP. 31-37; BIBL. 2 REF.Article

DUALE QUADRATUREN = QUADRATURE DUALEENGELS H; MERSCHEN A.1982; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1982; VOL. 57; PP. 48-54; ABS. GER; BIBL. 3 REF.Conference Paper

ALCUNE OSSERVAZIONI SUI PROCEDIMENTI DI CONVERGENZA NELLE FORMULE DI QUADRATURA = OBSERVATIONS SUR LES PROCEDES DE CONVERGENCE D'UNE FORMULE DE QUADRATUREMARTINELLI MR.1982; REND. MAT.; ISSN 0034-4427; ITA; DA. 1982; VOL. 2; NO 3; PP. 423-431; BIBL. 1 REF.Article

FORMULE COMBINATE CUADRATURA-OPTIMALE = FORMULES COMBINEES DE QUADRATURE OPTIMALESACU D.1981; STUD. UNIV. BABES-BOLYAI, MATH.; ISSN 509108; ROM; DA. 1981; VOL. 26; NO 3; PP. 6-12; ABS. FRE; BIBL. 7 REF.Article

OPTIMAL QUADRATURE OF HP FUNCTIONSANDERSSON JE.1980; MATH. Z.; DEU; DA. 1980; VOL. 172; NO 1; PP. 55-62; BIBL. 11 REF.Article

CHOIX ASYMPTOTIQUEMENT OPTIMAL DE NOEUDS POUR L'APPROXIMATION D'UNE FONCTIONNELLE LINEAIREDELAYE A.1980; SEMINAIRE D'ANALYSE NUMERIQUE. 1979-1980/1980/GRENOBLE; FRA; GRENOBLE: UNIVERSITE SCIENTIFIQUE ET MEDICALE; DA. 1980; PP. 1-15; BIBL. 5 REF.Conference Paper

  • Page / 320